MedElevator Войти в исследования
← Поиск публикаций
Journal of cardiovascular electrophysiology · 2009

Decremental accessory pathway conduction after ablation and antidromic atrioventricular reciprocating tachycardia 8 years after successful radiofrequency ablation.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Sumitomo Naokata, Fukuhara Junji, Mugishima Hideo, Sugi Kaoru

Аннотация

INTRODUCTION: This is a rare case of antidromic reciprocating tachycardia developing 8 years after successful catheter ablation.

RESULT: A 15-year-old girl had recurrence of palpitations 8 years after the ablation of manifest right posteroseptal accessory pathway. Atrial burst pacing revealed Wenckebach atrioventricular conduction with preexcitation. Wide QRS tachycardia with identical morphology to sinus rhythm associated with retrograde His potential recorded immediately after the V-wave was induced by isoproterenol infusion. Atrial premature stimulus applied at the identical timing of His potential advanced the subsequent ventricular beat and His potential.

CONCLUSION: Catheter ablation may produce decremental accessory pathway conduction and rarely cause antidromic atrioventricular reciprocating tachycardia. This may be explained by a presence of "de novo" accessory pathway with decremental conduction properties that became manifest after the first ablation.

Предметные рубрики MeSH